MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR; BLOOD GLUCOSE METER
Model Number 9556C
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.This event is related to mdr # 1810909-2020-00061.
 
Event or Problem Description
The customer reported that at 7:55 a.M., she obtained a blood glucose reading of 291 mg/dl on her contour meter.She performed another test at 8:00 a.M.With her contour next one meter and obtained a reading of 127 mg/dl.There was no allegation of an adverse event.The customer was advised to return the product for evaluation.Replacement meter and test strips were sent to the customer.Since the strip information was not provided, this report will be submitted under the meter information.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next meter and contour next test strips from lot # 8kpeb01a for evaluation.The suspected contour meter was not returned.In-house testing was performed using the returned meter with returned test strips, which gave a satisfactory performance.A device history record was reviewed for the suspected contour meter and no manufacturing anomalies were found.

Brand Name
CONTOUR
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key9658936
Report Number1810909-2020-00062
Device Sequence Number11592962
Product Code NBW
UDI-Device Identifier00301939556010
UDI-Public00301939556010
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062058
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9556C
Device Catalogue Number9556C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2020
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer02/26/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date03/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR